# SDR ASAA2021080435616

- Difficulty date: August 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 47,406 hours, 14,003 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: 3250435030
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING RIGHT ENGINE HARNESS INSPECTION, FOUND TEMP REPAIR ON HARNESS CONNECTOR DP1005. GROUNDED - YES. REMOVED & REPLACED J10 HARNESS REF B737-800 AMM 73-21-06-400-802-F00. ACCOMPLISHED FADEC SYSTEM TEST REF AMM 73-21-00-700-802-F00. ALL OPS CK'S PASSED. GROUND VERIFICATION SUCCESSFUL.
